# SDR UALA2011060302723

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 41,855 hours, 5,200 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 32907449
- Part serial: 84
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED FAMV R RIGHT ENGINE BLEED FAN AIR MODULATING VALVE (FAMV) FAILED OPEN OR CLOSED, OR RIGHT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.  STATUS MSG-3610340 LATCHD TA MODE.  VALVE LOCKED FULL OPEN POSITION PER MEL.  NEED MORE TIME TO TROUBLESHOOT.  RE-DEFERRED DUE PARTS.  T-S ACP REF FIM 36-11 TASK810 CONFIRMED FAMV AT FAULT.  PCN 646-9012 REQUIRED.  REPLACED NR 2 ENGINE FAN AIR MODULATING VALVE PER MM.
